Alert archive / Florida / Flash Flood Warnings in 2025

Flash Flood Warning 24, NWS Mobile, AL

June 16, 2025Santa Rosa County, Florida

NWS Mobile, AL issued this flash flood warning at Jun 16, 2025, 3:52 PM CDT for Santa Rosa County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2025, 3:52 PM CDT (20:52 UTC)
Expired
Jun 16, 2025, 7:00 PM CDT
In force
3 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

County Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1974 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1974 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

386 
WGUS54 KMOB 162052
FFWMOB
FLC113-170000-
/O.NEW.KMOB.FF.W.0024.250616T2052Z-250617T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Mobile AL
352 PM CDT Mon Jun 16 2025

The National Weather Service in Mobile has issued a

* Flash Flood Warning for...
  Northwestern Santa Rosa County in northwestern Florida...

* Until 700 PM CDT.

* At 352 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2.5 and 3.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Jay, Cobbtown, New York, Brownsdale, Chumuckla, Mount Carmel, 
  Chumuckla Springs, Berrydale, Fidelis and Dixonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3081 8729 3085 8731 3088 8730 3089 8729
      3093 8729 3093 8726 3096 8723 3096 8721
      3099 8718 3100 8718 3100 8698 3087 8700
      3067 8727 3071 8727 3072 8730 3074 8731
      3076 8730 3079 8731

FLASH FLOOD...RADAR INDICATED

$$

RD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 3:42 PM CDT, 10 minutes earlier.

Area forecast discussion, Jun 16, 3:42 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
342 PM CDT Mon Jun 16 2025

...New Discussion, Marine...

.DISCUSSION...
Issued at 341 PM CDT Mon Jun 16 2025

...Tonight through Tuesday Night...

Weak upper troughing generally remains situated just west of the
area while upper ridging slowly builds off the southeast U.S.
coastline. This will keep the area in a deep, moist airmass into
Tuesday with another day of scattered to locally numerous showers
and thunderstorms expected. Temperatures will remain warm in the
upper 80's to near 90 degrees for highs while overnight lows dip
into the lower to middle 70's tonight and Tuesday night. Expect the
usual Summer time pulse-type stronger afternoon showers and storms
owing to ample instability and weak shear over the area with gusty
winds, small hail, heavy rain, and frequent lightning the primary
hazards with storms. If storms can train over the same areas some
localized flash flooding can't be ruled out. A Low risk of rip
currents continues through Tuesday night. MM/25

Wednesday Through Sunday...

An upper level ridge over the western Atlantic continues to slowly
nudge toward the Southeast and eastern Gulf as we roll into the back
half of the week. A shortwave trough to our west becomes less
amplified on Wednesday as it pushes up against the ridge and begins
to lift out on Thursday. General ridging aloft builds into the Deep
South and Southeast Friday and Saturday before building into the
eastern half of the CONUS late in the weekend. Rain chances trend
back toward our typical summertime pattern regime as we roll into
the weekend and the heat starts to rise as ridging builds into the
region. In the meantime, expect higher rain chances to continues
each afternoon through Thursday. Pulse thunderstorms are possible
each afternoon give ample instability and minimal shear, so we can't
rule out a few strong storms with gusty winds and frequent lightning
being the main threats.

Beach Forecast - The rip current risk increases to a MODERATE on
Wednesday through Friday. The rip current probability guidance is
trending toward a LOW risk over the weekend, but it's borderline
LOW/MODERATE. 07/mb

&&

.AVIATION...
(18Z TAFS)
Issued at 1224 PM CDT Mon Jun 16 2025

VFR conditions prevail for most locations this afternoon with a
few spots seeing showers and thunderstorms across the area that
may result in temporary reductions in ceiling and/or visibility.
VFR conditions once again prevail tonight with any lingering
storms being focused offshore or near the immediate coast through
daybreak. Expect isolated showers and storms to once again develop
mid to late Wednesday morning. Winds remain out of the south to
south-southwest at 5 to 10 knots. MM/25

&&

.MARINE...
Issued at 341 PM CDT Mon Jun 16 2025

Light to occasionally moderate onshore flow persists through the
week into the weekend. Winds and seas may be temporarily higher in
and around any thunderstorms. Waterspouts can't be ruled out each
morning with any storms. MM/25

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      74  88  74  89  75  91  74  92 /  30  70  30  70  20  70  20  60
Pensacola   78  88  79  89  78  90  77  91 /  30  70  30  60  20  60  20  60
Destin      79  89  80  89  80  90  79  91 /  30  60  20  60  30  70  30  50
Evergreen   71  90  72  91  72  93  72  94 /  20  70  10  60  10  70  20  50
Waynesboro  71  90  71  92  72  93  72  94 /  20  70  10  70  10  60  20  50
Camden      71  88  71  89  72  91  72  91 /  20  70  20  70  10  60  20  50
Crestview   72  90  72  91  73  91  72  94 /  20  70  10  70  20  70  20  70

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 3:21 PM CDTAreal Flood AdvisoryMOBSanta Rosa31 min
Jun 16, 3:44 PM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jun 16, 5:00 PM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa3 hr

Nearby

Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.